# SDR AWXA200700901

- Difficulty date: July 7, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 29,825 hours, 11,623 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D9299200900200
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAL - EEL - BC-6 CHECK - NR 5971751, DURING OPERATIONAL TEST OF EMERGENCY LIGHTS THE FOLLOWING MESSAGE WAS FOUND "ESPU EXT LOAD EMER L" "EPSU COMM FWD L"ON PTP PANEL.  REPLACED AND OPERATIONAL CHECKED WIRE HARNESS AT SEAT 1A IAW A319 AMM 33-51-19 AND 33-51-00.
